TitleOn m-dimensional distorted probabilities and p-symmetric fuzzy measures
Publication TypeConference Paper
Year of Publication2004
AuthorsNarukawa Y, Torra V
Conference NameIPMU 2004. Information processing and managenement of uncertainty in knowledge-based system
Volume2
PublisherUniversità La Sapienzia
Pagination1279-1284
Abstract

In this paper we establish some new results about m-dimensional distorted probabilities (a new family of fuzzy measures) and, in particular, we establish some links with p-symetric fuzzy measures.